MathSciNet Relay Station
MathSciNet bibliographic data
MR235429 47.65 (35.00)
Spagnolo, Sergio Una caratterizzazione degli operatori differenziali autoaggiunti del $2\sp{\circ }$ ordine a coefficienti misurabili e limitati. (Italian) Rend. Sem. Mat. Univ. Padova 39 1967 56–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement